# SDR FDEA201203170990

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 48,686 hours, 9,566 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: CF680C2D1F
- Part serial: 704492
- Condition: Leaking
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL QUANTITY DECREASED TO ZERO OVER SEVERAL HOURS, OIL PRESSURE AND TEMPRATURE GOOD UNTIL SHUTDOWN,  ENROUTE WHEN OIL PRESSURE DROPPED TO 10 PSI AT IDLE THRUST.  SHUTDOWN ENGINE AT THAT TIME.  AFTER BLOCKIN, FOUND OIL DRIPPING FROM NR 2 ENG EXHAUST CONE.  UPON FURTHER INVESTIGATION FOUND OIL LEAKING DOWN BOTH SIDES OF TAIL CONE AND INSIDE T/R COWLINGS.  ALSO FOUND PUDDLE INSIDE EXAUST CONE  NOZZLE. SUSPECT BLOWN TURBINE BEARING SEAL.  DID NOT SHUTDOWN ENG UNTIL OIL PRESSURE HAD RED BOX.  R & R NR 2 ENGINE IAW WC 29T0302, 71T0002-GE, 71T0902-GE, 530701, 79T0202 AND 80T0301 LEAK AND OPS CHECKED GOOD.
